# SDR SWAA2022120771768

- Difficulty date: November 17, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CORNER OF THE SCUFF PLATE IN THE AFT CARGO COMPARTMENT.  REPAIRED BY WELDING FWD CORNER SCUFF PLATE IN THE AFT CARGO BAY IAW SRM 53-60-15-2R-1, REPAIR 1, AND 5975.
